MathSciNet Relay Station
MathSciNet bibliographic data
MR329766 94A15 (39A30)
Daróczy, Z.; Kiesewetter, H. Eine Funktionalgleichung von Abel und die Grundgleichung der Information. (German) Period. Math. Hungar. 4 (1973), 25–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement